Alert archive / Florida / High Surf Warnings in 2019
High Surf Warning 1, NWS Mobile, AL
NWS Mobile, AL issued this high surf warning at Oct 18, 2019, 10:11 AM CDT for Escambia County, Okaloosa County, Santa Rosa County, Florida; Baldwin County, Alabama. It was in force for 26 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 18, 2019, 10:11 AM CDT (15:11 UTC)
- Expired
- Oct 19, 2019, 11:58 AM CDT
- In force
- 26 hr
- Issued by
- NWS Mobile, AL
Counties Baldwin County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL
The radar
The Mobile radar (KMOB), 102 km from the middle of the area, began a volume at 15:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 3.2 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2231 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
584 WHUS44 KMOB 181511 AAA CFWMOB Coastal Hazard Message...UPDATED National Weather Service Mobile AL 1011 AM CDT Fri Oct 18 2019 ALZ266-FLZ202-204-206-190100- /O.UPG.KMOB.SU.Y.0006.000000T0000Z-191020T0000Z/ /O.NEW.KMOB.SU.W.0001.191018T1511Z-191019T1700Z/ /O.CON.KMOB.CF.Y.0005.000000T0000Z-191019T1200Z/ /O.CON.KMOB.RP.S.0032.000000T0000Z-191020T1200Z/ Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal- Okaloosa Coastal- 1011 AM CDT Fri Oct 18 2019 ...HIGH SURF WARNING IN EFFECT UNTIL NOON CDT SATURDAY... ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY MORNING... The National Weather Service in Mobile has issued a High Surf Warning, which is in effect until noon CDT Saturday. The High Surf Advisory is no longer in effect. * COASTAL FLOODING...Inundation 1 to 2 feet near the time of high tide late this evening through early Saturday morning. * WAVES AND SURF...Breaker heights increasing to 8 to 12 feet. * WHERE...Fort Morgan east to Destin Florida. * TIMING...Late today and tonight continuing through most of Saturday morning. * Impacts...FREQUENT LIFE-THREATENING RIP CURRENTS ARE EXPECTED. THE SURF IS DANGEROUS FOR ALL LEVELS OF SWIMMERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Warning indicates that dangerous, battering waves will pound the shoreline. This will result in life-threatening conditions. A Coastal Flood Advisory indicates that onshore winds and tides will combine to generate flooding of low areas along the shore. There is a high risk of rip currents. Rip currents are life- threatening to anyone entering the surf. Swim near a lifeguard. If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. If tired, float or tread water until out of the rip current. && $$ ALZ265-190100- /O.EXT.KMOB.SU.Y.0006.000000T0000Z-191019T1700Z/ /O.CON.KMOB.CF.Y.0005.000000T0000Z-191019T1200Z/ /O.CON.KMOB.RP.S.0032.000000T0000Z-191020T1200Z/ Mobile Coastal- 1011 AM CDT Fri Oct 18 2019 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL NOON CDT SATURDAY... ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY MORNING... * COASTAL FLOODING...Inundation 1 to 2 feet near the time of high tide late this evening through early Saturday morning. * WAVES AND SURF...Breaker heights increasing to 5 to 7 feet late today and tonight continuing through most of Saturday morning. * WHERE...Dauphin Island. * IMPACTS...FREQUENT LIFE-THREATENING RIP CURRENTS ARE EXPECTED. THE SURF IS DANGEROUS FOR ALL LEVELS OF SWIMMERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches in the advisory area, producing localized beach erosion and dangerous swimming conditions. A Coastal Flood Advisory indicates that onshore winds and tides will combine to generate flooding of low areas along the shore. There is a high risk of rip currents. Rip currents are life- threatening to anyone entering the surf. Swim near a lifeguard. If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. If tired, float or tread water until out of the rip current. && $$ ALZ263-264-190100- /O.CON.KMOB.CF.Y.0005.000000T0000Z-191019T1200Z/ Mobile Central-Baldwin Central- 1011 AM CDT Fri Oct 18 2019 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY... * COASTAL FLOODING...Inundation 1 to 2 feet near the time of high tide late this evening through early Saturday morning. * WHERE...Mobile Bay and Delta region. * IMPACTS...Minor coastal flooding near the time of high tide late this evening through early Saturday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Coastal Flood Advisory indicates that onshore winds and tides will combine to generate flooding of low areas along the shore. && $$
4 follow-up statements
082 WHUS44 KMOB 182135 CFWMOB Coastal Hazard Message National Weather Service Mobile AL 435 PM CDT Fri Oct 18 2019 ALZ266-190600- /O.CAN.KMOB.CF.Y.0005.000000T0000Z-191019T1200Z/ /O.CON.KMOB.SU.W.0001.000000T0000Z-191019T1700Z/ /O.CON.KMOB.RP.S.0032.000000T0000Z-191020T1200Z/ Baldwin Coastal- 435 PM CDT Fri Oct 18 2019 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL NOON CDT SATURDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY MORNING... ...COASTAL FLOOD ADVISORY IS CANCELLED... The National Weather Service in Mobile has cancelled the Coastal Flood Advisory. * WAVES AND SURF...Breaker heights of 8 to 10 feet. * WHERE...Fort Morgan east to Destin Florida. * TIMING...High surf will persist through Saturday morning. The rip current danger will persist through early Sunday morning. * Impacts...Frequent life-threatening rip currents are expected. The surf is dangerous for all levels of swimmers. Minor to moderate beach erosion on the Gulf facing beaches. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Warning indicates that dangerous, battering waves will pound the shoreline. This will result in life-threatening conditions. There is a high risk of rip currents. Rip currents are life- threatening to anyone entering the surf. Swim near a lifeguard. If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. If tired, float or tread water until out of the rip current. && $$ ALZ265-190600- /O.CAN.KMOB.CF.Y.0005.000000T0000Z-191019T1200Z/ /O.CON.KMOB.SU.Y.0006.000000T0000Z-191019T1700Z/ /O.CON.KMOB.RP.S.0032.000000T0000Z-191020T1200Z/ Mobile Coastal- 435 PM CDT Fri Oct 18 2019 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL NOON CDT SATURDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY MORNING... ...COASTAL FLOOD ADVISORY IS CANCELLED... The National Weather Service in Mobile has cancelled the Coastal Flood Advisory. * WAVES AND SURF...Breaker heights increasing to 5 to 7 feet late today and tonight continuing through most of Saturday morning. * WHERE...Dauphin Island. * TIMING...High surf will persist through Saturday morning. The rip current danger will persist through early Sunday morning. * IMPACTS...Frequent life-threatening rip currents are expected. The surf is dangerous for all levels of swimmers. Minor beach erosion on the Gulf facing beaches. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches in the advisory area, producing localized beach erosion and dangerous swimming conditions. There is a high risk of rip currents. Rip currents are life- threatening to anyone entering the surf. Swim near a lifeguard. If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. If tired, float or tread water until out of the rip current. && $$ ALZ263-264-182245- /O.CAN.KMOB.CF.Y.0005.000000T0000Z-191019T1200Z/ Mobile Central-Baldwin Central- 435 PM CDT Fri Oct 18 2019 ...COASTAL FLOOD ADVISORY IS CANCELLED... The National Weather Service in Mobile has cancelled the Coastal Flood Advisory. Winds will become offshore tonight, reducing the threat of coastal flooding. $$ FLZ202-204-206-190600- /O.CON.KMOB.SU.W.0001.000000T0000Z-191019T1700Z/ /O.CON.KMOB.CF.Y.0005.000000T0000Z-191019T1200Z/ /O.CON.KMOB.RP.S.0032.000000T0000Z-191020T1200Z/ Escambia Coastal-Santa Rosa Coastal-Okaloosa Coastal- 435 PM CDT Fri Oct 18 2019 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL NOON CDT SATURDAY... ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY MORNING... * COASTAL FLOODING...Inundation 1 to 2 feet near the time of high tide late this evening through early Saturday morning, primarily in the western portion of the east to west oriented bays and sounds. * WAVES AND SURF...Breaker heights increasing to 8 to 11 feet. * WHERE...Fort Morgan east to Destin Florida. * TIMING...High surf will persist through Saturday morning. The rip current danger will persist through early Sunday morning. * Impacts...Frequent life-threatening rip currents are expected. The surf is dangerous for all levels of swimmers. Minor to moderate beach erosion on the Gulf facing beaches. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Warning indicates that dangerous, battering waves will pound the shoreline. This will result in life-threatening conditions. A Coastal Flood Advisory indicates that onshore winds and tides will combine to generate flooding of low areas along the shore. There is a high risk of rip currents. Rip currents are life- threatening to anyone entering the surf. Swim near a lifeguard. If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. If tired, float or tread water until out of the rip current. && $$
868 WHUS44 KMOB 190447 CFWMOB Coastal Hazard Message National Weather Service Mobile AL 1147 PM CDT Fri Oct 18 2019 FLZ202-204-206-191300- /O.CON.KMOB.SU.W.0001.000000T0000Z-191019T1700Z/ /O.CON.KMOB.CF.Y.0005.000000T0000Z-191019T1200Z/ /O.CON.KMOB.RP.S.0032.000000T0000Z-191020T1200Z/ Escambia Coastal-Santa Rosa Coastal-Okaloosa Coastal- 1147 PM CDT Fri Oct 18 2019 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL NOON CDT SATURDAY... ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY MORNING... * COASTAL FLOODING...Inundation 1 to 2 feet near the time of high tide late this morning, primarily in the western portion of the east to west oriented bays and sounds and on backside (or soundside of barrier islands). * WAVES AND SURF...Breaker heights increasing to 6 to 10 feet. * WHERE...Fort Morgan east to Destin Florida. * TIMING...High surf and rip currents persist through Saturday morning. Rip current risk persists thorugh Sunday morning. * Impacts...Frequent life-threatening rip currents are expected. The surf is dangerous for all levels of swimmers. Minor to moderate beach erosion on the Gulf facing beaches. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Warning indicates that dangerous, battering waves will pound the shoreline. This will result in life-threatening conditions. A Coastal Flood Advisory indicates that onshore winds and tides will combine to generate flooding of low areas along the shore. && $$ ALZ266-191300- /O.CON.KMOB.SU.W.0001.000000T0000Z-191019T1700Z/ /O.CON.KMOB.RP.S.0032.000000T0000Z-191020T1200Z/ Baldwin Coastal- 1147 PM CDT Fri Oct 18 2019 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL NOON CDT SATURDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY MORNING... * WAVES AND SURF...Breaker heights of 6 to 9 feet. * WHERE...Fort Morgan east to Destin Florida. * TIMING...High surf and rip currents persist through Saturday morning. Rip current risk persists thorugh Sunday morning. * Impacts...Frequent life-threatening rip currents are expected. The surf is dangerous for all levels of swimmers. Minor to moderate beach erosion on the Gulf facing beaches. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Warning indicates that dangerous, battering waves will pound the shoreline. This will result in life-threatening conditions. && $$ ALZ265-191300- /O.CON.KMOB.SU.Y.0006.000000T0000Z-191019T1700Z/ /O.CON.KMOB.RP.S.0032.000000T0000Z-191020T1200Z/ Mobile Coastal- 1147 PM CDT Fri Oct 18 2019 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL NOON CDT SATURDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY MORNING... * WAVES AND SURF...Breaker heights increasing to 4 to 6 feet late continuing through most of Saturday morning. * WHERE...Dauphin Island. * TIMING...High surf will persist through Saturday morning. The rip current danger will persist through early Sunday morning. * IMPACTS...Frequent life-threatening rip currents are expected. The surf is dangerous for all levels of swimmers. Minor beach erosion on the Gulf facing beaches. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches in the advisory area, producing localized beach erosion and dangerous swimming conditions. && $$
739 WHUS44 KMOB 191205 CFWMOB Coastal Hazard Message National Weather Service Mobile AL 705 AM CDT Sat Oct 19 2019 FLZ202-204-206-192015- /O.EXP.KMOB.CF.Y.0005.000000T0000Z-191019T1200Z/ /O.CON.KMOB.SU.W.0001.000000T0000Z-191019T1700Z/ /O.CON.KMOB.RP.S.0032.000000T0000Z-191020T1200Z/ Escambia Coastal-Santa Rosa Coastal-Okaloosa Coastal- 705 AM CDT Sat Oct 19 2019 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL NOON CDT TODAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY MORNING... ...COASTAL FLOOD ADVISORY HAS EXPIRED... * WAVES AND SURF...Breaker heights to 6 to 9 feet. * WHERE...Fort Morgan east to Destin Florida. * TIMING...High surf and rip currents persist through Saturday morning. Rip current risk persists thorugh Sunday morning. * Impacts...Frequent life-threatening rip currents are expected. The surf is dangerous for all levels of swimmers. Minor to moderate beach erosion on the Gulf facing beaches. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Warning indicates that dangerous, battering waves will pound the shoreline. This will result in life-threatening conditions. There is a high risk of rip currents. Rip currents are life- threatening to anyone entering the surf. Swim near a lifeguard. If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. If tired, float or tread water until out of the rip current. && $$ ALZ266-192015- /O.CON.KMOB.SU.W.0001.000000T0000Z-191019T1700Z/ /O.CON.KMOB.RP.S.0032.000000T0000Z-191020T1200Z/ Baldwin Coastal- 705 AM CDT Sat Oct 19 2019 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL NOON CDT TODAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY MORNING... * WAVES AND SURF...Breaker heights of 6 to 9 feet. * WHERE...Fort Morgan east to Destin Florida. * TIMING...High surf and rip currents persist through Saturday morning. Rip current risk persists thorugh Sunday morning. * Impacts...Frequent life-threatening rip currents are expected. The surf is dangerous for all levels of swimmers. Minor to moderate beach erosion on the Gulf facing beaches. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Warning indicates that dangerous, battering waves will pound the shoreline. This will result in life-threatening conditions. && $$ ALZ265-192015- /O.CON.KMOB.SU.Y.0006.000000T0000Z-191019T1700Z/ /O.CON.KMOB.RP.S.0032.000000T0000Z-191020T1200Z/ Mobile Coastal- 705 AM CDT Sat Oct 19 2019 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY MORNING... * WAVES AND SURF...Breaker heights 4 to 6 feet. * WHERE...Dauphin Island. * TIMING...High surf will persist through Saturday morning. The rip current danger will persist through early Sunday morning. * IMPACTS...Frequent life-threatening rip currents are expected. The surf is dangerous for all levels of swimmers. Minor beach erosion on the Gulf facing beaches. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches in the advisory area, producing localized beach erosion and dangerous swimming conditions. && $$
529 WHUS44 KMOB 191658 AAA CFWMOB Coastal Hazard Message...UPDATED National Weather Service Mobile AL 1158 AM CDT Sat Oct 19 2019 ALZ266-FLZ202-204-206-200100- /O.CAN.KMOB.SU.W.0001.000000T0000Z-191019T1700Z/ /O.EXB.KMOB.SU.Y.0006.191019T1700Z-191020T0000Z/ /O.CON.KMOB.RP.S.0032.000000T0000Z-191020T1200Z/ Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal- Okaloosa Coastal- 1158 AM CDT Sat Oct 19 2019 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY MORNING... ...HIGH SURF ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...HIGH SURF WARNING IS CANCELLED... The National Weather Service in Mobile has issued a High Surf Advisory, which is in effect until 7 PM CDT this evening. The High Surf Warning has been cancelled. * WAVES AND SURF...Breaker heights to 4 to 6 feet. * WHERE...Fort Morgan east to Destin Florida. * TIMING...High surf will persist through early this evening. Rip current risk persists through Sunday morning. * Impacts...Frequent life-threatening rip currents are expected. The surf is dangerous for all levels of swimmers. Minor to moderate beach erosion on the Gulf facing beaches. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches in the advisory area, producing localized beach erosion and dangerous swimming conditions. There is a high risk of rip currents. Rip currents are life- threatening to anyone entering the surf. Swim near a lifeguard. If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. If tired, float or tread water until out of the rip current. && $$ ALZ265-200100- /O.EXT.KMOB.SU.Y.0006.000000T0000Z-191020T0000Z/ /O.CON.KMOB.RP.S.0032.000000T0000Z-191020T1200Z/ Mobile Coastal- 1158 AM CDT Sat Oct 19 2019 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY MORNING... * WAVES AND SURF...Breaker heights 3 to 5 feet. * WHERE...Dauphin Island. * TIMING...High surf will persist through early this evening. The rip current danger will persist through early Sunday morning. * IMPACTS...Frequent life-threatening rip currents are expected. The surf is dangerous for all levels of swimmers. Minor beach erosion on the Gulf facing beaches. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches in the advisory area, producing localized beach erosion and dangerous swimming conditions. && $$
What forecasters said that day
The local office's own words before this high surf warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this high surf warning went out at Oct 18, 7:08 AM CDT, 3 hours 3 minutes earlier.
Area forecast discussion, Oct 18, 7:08 AM CDT, 3 hours 3 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
708 AM CDT Fri Oct 18 2019
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...
12Z issuance...Gusty northeast flow will develop today at PTC 16
develops over the central Gulf. Scattered showers will also be
possible through the day. /13
&&
.PREV DISCUSSION... /issued 507 AM CDT Fri Oct 18 2019/
NEAR TERM /Now Through Friday night/...Potential Tropical Cyclone 16 over
the southwestern Gulf of Mexico will accelerate northeastward today
as it gets picked up by an upper trough moving into the western
Gulf. The system will likely not become fully tropical as strong
vertical wind shear exists across the northern Gulf. In fact, the
satellite presentation indicates more of a mid-latitude system than
anything else. The strong westerly shear will push much of the
thunderstorm activity well east of the center. The current NHC track
takes the center in just east of the forecast area early Saturday
morning. This will keep the highest impacts east of our area with
mainly a Gale event over the coastal waters and possibly along the
beaches late this afternoon and tonight. A high surf advisory
remains in effect for 5 to 7 feet breaker heights. There will also
be a High Risk of rip currents developing today due to increasing
onshore swell.
Rain will increase in coverage across the area through the day and
tonight as the system passes south and east. A few embedded
thunderstorms are possible mainly near the coast and offshore. The
track and fast forward motion will keep rainfall amounts from
becoming excessive. The clouds and rain will keep temps in the upper
60s and low 70s. Lows tonight will be in the mid and upper 50s
inland to low 60s along the coast. /13
SHORT TERM /Saturday Through Sunday night/...The current NHC
forecast track has potential Tropical Cyclone (TC)16 intensifying
to a storm and making landfall somewhere along the Florida
Panhandle from around Destin, Florida and Cape San Blas, Florida area
early Saturday morning. This system is then projected to move
rapidly northeastward and move into central Georgia by late
afternoon and early evening. As a result, the heavier rain fall
should shift eastward out of the area by late morning. Only
isolated to scattered showers should linger in our far eastern
zones. Due to the fast movement of this system, rainfall totals
are projected to remain below flash flood guidance with the
biggest impact likely being nuisance flooding along poor drainage
areas, and any tropical storm force winds along the coast should
diminish during the morning hours as the system speeds
northeastward. Despite the offshore flow on the west side of the
storm, high surf and a high risk of currents will continue during
the day Saturday as long period, large swell will continue to
impact area Gulf coast beaches. High temperatures Saturday are
expected to climb into the 70s. Sunday night's lows should fall
into the mid to upper 50s inland and upper 50s to mid 60s closer
to the coast.
A southerly return flow develops Sunday as high pressure from the
western Atlantic ridges into the northern Gulf. Minor ridging and
dry air aloft will hinder chances for precipitation. Temperatures
are expected to rebound significantly Sunday afternoon climbing into
the upper 70s to mid 80s. Overnight lows Sunday night fall into the
low to mid 60s inland and upper 60s to low 70s close to the coast.
/08
LONG TERM /Monday Through Thursday/...A moist southwesterly flow
prevails aloft as the upper level ridge shifts eastward and a deep
upper level trough driving a surface cold front approaches from
the west. Early during the day, a moist southerly flow keeps low
level moisture and temperatures elevated. Afternoon temperatures
are again expected to climb into the upper 70s to mid 80s ahead
of the front and squall line developing out ahead of it. The amply
moist (PWATS climbing above 2") and destabilizing airmass
overlying the area coupled with the vertical wind profiles will
set the stage for widespread showers and thunderstorms once the
low/mid level forcing arrives Monday afternoon. The potential for
all modes of severe weather looks possible Monday afternoon
through Monday night based on current guidance. Following frontal
passage Monday night, high pressure to our north will keep a cool
and dry northerly wind flow over the area, a generally zonal flow
aloft and little chance of precipitation through Wednesday.
Surface winds become more easterly on Thursday as surface high
pressure along the Eastern Seaboard ridges southward into the
area. A moist return flow develops on Friday and the chance of
precipitation begins to rise. /08
MARINE...Tropical storm conditions are likely Friday afternoon
through early Saturday as potential Tropical Cyclone 16 moves
northeast toward the north central Gulf coast marine waters. Stay
tuned to the latest updates from the National Hurricane Center on
this developing weather system. /13
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Sunday morning for ALZ265-266.
High Surf Advisory until 7 PM CDT Saturday for ALZ265-266.
Coastal Flood Advisory until 7 AM CDT Saturday for ALZ263>266.
Tropical Storm Warning for ALZ263>266.
FL...High Rip Current Risk through Sunday morning for FLZ202-204-206.
High Surf Advisory until 7 PM CDT Saturday for FLZ202-204-206.
Coastal Flood Advisory until 7 AM CDT Saturday for FLZ202-204-
206.
Tropical Storm Warning for FLZ201>206.
MS...None.
GM...Tropical Storm Warning for GMZ630>636-650-655-670-675.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Oct 18, 5:18 AM CDT, 4 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Mobile AL 518 AM CDT Fri Oct 18 2019 ALZ265-266-FLZ202-204-206-191030- Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal- Okaloosa Coastal- 518 AM CDT Fri Oct 18 2019 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 7 AM CDT SATURDAY... ...HIGH SURF ADVISORY IN EFFECT UNTIL 7 PM CDT SATURDAY... ...TROPICAL STORM WARNING IN EFFECT... ...HIGH RIP CURRENT RISK IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY MORNING... This Hazardous Weather Outlook is for southwest Alabama and northwest Florida. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Surf Advisory. Coastal Flood Advisory. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Surf Advisory. Coastal Flood Advisory. Tropical Storm Warning. High Rip Current Risk. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ALZ263-264-191030- Mobile Central-Baldwin Central- 518 AM CDT Fri Oct 18 2019 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 7 AM CDT SATURDAY... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for southwest Alabama. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Coastal Flood Advisory. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Coastal Flood Advisory. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. FLZ201-203-205-191030- Escambia Inland-Santa Rosa Inland-Okaloosa Inland- 518 AM CDT Fri Oct 18 2019 ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for northwest Florida. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ALZ051>060-261-262-MSZ067-075-076-078-079-191030- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Wayne-Perry-Greene- Stone-George- 518 AM CDT Fri Oct 18 2019 This Hazardous Weather Outlook is for south central Alabama, southwest Alabama and southeast Mississippi. .DAY ONE...Today and Tonight. No hazardous weather expected. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Another round of storms moves east over the region Monday. Some of the storms strong to perhaps briefly severe. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ630>636-650-655-670-675-191030- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 518 AM CDT Fri Oct 18 2019 ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Tropical Storm Warning.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 4:29 PM CDT | Wind Advisory | MOB | Escambia, Santa Rosa | 10 hr |
| Oct 18, 4:21 PM CDT | Small Craft Advisory | MOB | 18 hr |
Nearby
High Surf Warnings in Florida, 2019High Surf Warnings in Alabama, 2019Every high surf warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.